# SDR IXXA20170320194

- Difficulty date: January 30, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPLOCK TORSION BOX, UPPER OTBD, AFT MOUNTING FLANGE SHIM HAS CORROSION AND A SUPPORT ANGLE IS BENT. REWORKED SUPPORT ANGLE,  FABRICATED A SHIM IAW DRAWING 149T6972.
